# SDR AWXA200601217

- Difficulty date: June 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66232551
- Condition: Maint Error
- Location: Bs 927
- Part time: 57,042 hours, 38,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CHECK NO. C-17. NR NO. 5926122. STRINGER TIE CLIP AT 6R STA 927 HAD THREE DRILL STARTS. REMOVED STRINGER TIE CLIP FABRICATED NEW CLIP IAW BOEING DWG 66 AND INSTALLED NEW STRINGER CLIP IAW B737-300 SRM 51 - 40 - 02 - OG PAR 70 FIG 12.
